Approximate solution of the Riemann boundary value problem with discontinuous coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 91-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_4_a10,
author = {M. A. Sheshko},
title = {Approximate solution of the {Riemann} boundary value problem with discontinuous coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {91--103},
year = {1978},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_4_a10/}
}
M. A. Sheshko. Approximate solution of the Riemann boundary value problem with discontinuous coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 91-103. http://geodesic.mathdoc.fr/item/IVM_1978_4_a10/